Alert archive / New York / Flash Flood Warnings in 2013

Flash Flood Warning 4, NWS Binghamton, NY

June 23, 2013Chemung County, New York; Bradford County, Pennsylvania

NWS Binghamton, NY issued this flash flood warning at Jun 23, 2013, 8:21 PM EDT for Chemung County, New York; Bradford County, Pennsylvania. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2013, 8:21 PM EDT (00:21 UTC)
Expired
Jun 23, 2013, 11:15 PM EDT
In force
3 hr
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Flood severity
None

Counties Chemung County, NY, Bradford County, PA

The radar

The Binghamton radar (KBGM), 60 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 9:00 PM EDTFLASH FLOODMilan, PACREEK OUT OF ITS BANKS IN MILAN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 39 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 0.4 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2013-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 43 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2013-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -62 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
43 J/kg
Mixed-layer CIN
-161 J/kg
Mixed-layer LCL
1708 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
-62 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

743 
WGUS51 KBGM 240021
FFWBGM
NYC015-PAC015-240315-
/O.NEW.KBGM.FF.W.0004.130624T0021Z-130624T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
821 PM EDT SUN JUN 23 2013

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN CHEMUNG COUNTY IN CENTRAL NEW YORK...
  NORTHERN BRADFORD COUNTY IN NORTHEAST PENNSYLVANIA...

* UNTIL 1115 PM EDT

* AT 816 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
  AREA OF EXCESSIVE RAINFALL OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ATHENS...
  SAYRE AND CHEMUNG.

RAPID FLOODING OF STREAMS...CREEKS...URBAN...AND POOR DRAINAGE AREAS
IS LIKELY IN AND NEAR THESE LOCATIONS.

RAIN WITH HEAVY THUNDERSTORMS WILL CONTINUE ACROSS SOUTHERN CHEMUNG 
AND NORTHERN BRADFORD COUNTIES THROUGH 10 PM. RAINFALL TOTALS IN 
PARTS OF THE AREA WILL REACH 2 TO 4 INCHES... WHICH WILL BE ENOUGH 
TO CAUSE RAPID FLOODING OF STREAMS... CREEKS AND POOR DRAINAGE 
AREAS. 

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 4208 7691 4204 7655 4200 7656 4200 7619
      4177 7616 4182 7691 4199 7693

$$

MSE
2 follow-up statements
886 
WGUS71 KBGM 240223
FFSBGM

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1023 PM EDT SUN JUN 23 2013

NYC015-PAC015-240315-
/O.CON.KBGM.FF.W.0004.000000T0000Z-130624T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHEMUNG NY-BRADFORD PA-
1023 PM EDT SUN JUN 23 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT FOR
NORTHERN BRADFORD AND SOUTHERN CHEMUNG COUNTIES...

HEAVIEST RAIN HAS MOVED OUT OF THE AREA. SCATTERED LIGHT SHOWERS 
WILL PERSIST THROUGH THE REST OF THIS EVENING... WITH RAIN ENDING 
SHORTLY AFTER MIDNIGHT. ONGOING FLOODING MAY BE CONTINUING IN A FEW 
LOCATIONS THIS EVENING. ANYONE TRAVELING ACROSS THE AREA SHOULD BE 
AWARE THAT LOW-LYING ROADWAYS MAY BE FLOODED. IF YOU MUST TRAVEL USE 
CAUTION. 

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 4208 7691 4204 7655 4200 7656 4200 7619
      4177 7616 4182 7691 4199 7693

$$

MSE
777 
WGUS71 KBGM 240316
FFSBGM

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1116 PM EDT SUN JUN 23 2013

NYC015-PAC015-240322-
/O.EXP.KBGM.FF.W.0004.000000T0000Z-130624T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHEMUNG NY-BRADFORD PA-
1116 PM EDT SUN JUN 23 2013

...THE FLASH FLOOD WARNING HAS EXPIRED AT 1115 PM EDT FOR NORTHERN
BRADFORD AND SOUTHERN CHEMUNG COUNTIES...

EARLIER HEAVY RAINS HAVE DIMINISHED TO ONLY SCATTERED SHOWERS FOR 
THE REMAINDER OF TONIGHT...SO THE FLASH FLOOD WARNING HAS EXPIRED AS 
SCHEDULED.

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT FLOODING TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL
AT BGM.STORMREPORT@NOAA.GOV.

LAT...LON 4208 7691 4204 7655 4200 7656 4200 7619
      4177 7616 4182 7691 4199 7693

$$

MDP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 7:38 PM EDT, 43 minutes earlier.

Area forecast discussion, Jun 23, 7:38 PM EDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
738 PM EDT SUN JUN 23 2013

.SYNOPSIS...
WARM AND HUMID CONDITIONS WILL BE THE NAME OF THE GAME THIS WEEK
AS BROAD SOUTHERLY FLOW PREVAILS ACROSS THE REGION. TEMPERATURES
WILL WARM WELL INTO THE MIDDLE TO UPPER 80S THROUGH LATE WEEK WITH
SHOWERS AND THUNDERSTORMS POSSIBLE EACH AFTERNOON AS THE ATMOSPHERE
BECOMES UNSTABLE.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
SHORT FUSED FLASH FLOOD WATCH NOW IN EFFECT FROM THE NORTHERN FINGER
LAKES EAST INTO THE WESTERN MOHAWK VALLEY...

RADAR BECOMING FAIRLY ACTIVE THIS AFTERNOON AS SHWRS/STORMS
CONTINUE TO DEVELOP ACROSS NORTHERN PORTIONS OF THE FCST AREA.
FAIRLY LIMITED SEVERE WX THREAT SO FAR WITH MAIN FOCUS TURNING TO
HYDROLOGIC CONCERNS AS DEVELOPING ACTIVITY CONTINUES TO TRAIN OVER
SAME AREAS REPEATEDLY (I.E. NORTHERN FINGER LAKES INTO WESTERN
THE MOHAWK VALLEY). DUAL-POL PRECIP ESTIMATIONS SUGGEST THAT 1-2"
OF RAIN HAS FALLEN ALREADY ACROSS PORTIONS OF SOUTHERN CAYUGA AND
SENECA COUNTIES...WITH ADDITIONAL HEAVY RAINS SPREADING EAST INTO
CENTRAL ONONDAGA...MADISION...AND SOUTHERN ONEIDA COUNTIES.
ATMOSPHERE REMAINS MODERATELY UNSTABLE AND EXTREMELY MOIST WITH
LATEST MLCAPE VALUES RANGING FROM 2000-2500 J/KG AND PWAT VALUES
APPROACHING 1.75" PER LATEST SPC MESOANALYSIS. DESPITE
INSTABILITY...WEAK CAPPING ALOFT AS EVIDENCED ON 12Z BUF SOUNDING
APPEARS TO BE KEEPING CONVECTIVE DEVELOPMENT JUST BELOW SEVERE
THRESHOLDS AT THE MOMENT. AS ACTIVITY CONTINUES TO DEVELOP
SOUTHWEST...GREATER INSTABILITY WILL BE AVAILABLE AS A RESULT OF
TEMPS HOVERING IN THE UPPER 80S AND LOWER 90S THIS AFTERNOON WHICH
MAY ALLOW MORE ROBUST DEVELOPMENT AS THE LATE AFTERNOON HRS
CONTINUE ON. IF STORMS WERE TO EVENTUALLY BECOME SEVERE...A FAIR
AMOUNT OF DRY AIR ALOFT ALONG WITH MODERATELY UNSTABLE CONDITIONS
SHOULD ALLOW FOR A WIND AND HAIL THREAT.

CONVECTIVE ACTIVITY SHOULD BEGIN TO DIE OFF LATER THIS EVENING
WHICH WILL BE FOLLOWED BY DECREASING POPS AND CLEARING SKIES
ALOFT. THE COMBINATION OF WET GROUNDS FROM AFTERNOON RAINFALL
ALONG WITH MOIST AND HUMID BOUNDARY LAYER CONDITIONS WILL LIKELY
ALLOW FOR PATCHY VALLEY FOG DEVELOPMENT TOWARDS MORNING. OVERNIGHT
LOWS WILL FALL INTO THE LOWER TO MIDDLE 60S.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
A VERY ACTIVE PERIOD EXPECTED THROUGH THE SHORT TERM AS WARM HUMID
AIRMASS REMAINS IN PLACE ALONG WITH THE PASSAGE OF SEVERAL UPPER-
LEVEL DISTURBANCES ALOFT. MAIN ATTENTION STARTING OUT WILL BE ON
A NORTHWARD LIFTING UPPER CLOSED LOW NOW SEEN ACROSS THE CENTRAL
APPALACHIANS. LATEST MODEL GUIDANCE CONTINUES TO SHOW THIS FEATURE
LIFTING NORTH INTO OUR FCST REGION TOWARDS 12Z MONDAY WITH
SCATTERED SHWRS AND STORMS EXPECTED TO ONCE AGAIN AS THE DAYTIME
HEATING CYCLE PROGRESSES. FOR NOW...HAVE CAPPED POPS AT HIGH CHC
CATEGORY UNTIL CONVECTIVE TRENDS BECOME MORE FIRMLY ESTABLISHED
WITH ADDITIONAL MODEL GUIDANCE/REAL-TIME TRENDS. OVERALL SEVERE
THREAT APPEARS RATHER MINIMAL AS WINDS ALOFT WEAKEN AS SYSTEM
APPROACHES. THAT SAID...CONTINUED HYDRO CONCERNS ON MONDAY AS VERY
WARM AND MOIST AIRMASS REMAINS IN PLACE COUPLED WITH MOIST GROUNDS
FROM HEAVY RAINS WITH TODAY/S ACTIVITY.

MUCH OF THE SAME EXPECTED RIGHT INTO TUESDAY AND WEDNESDAY WITH
AFTERNOON SHWRS/STRMS LIKELY EACH DAY. OVERALL CONVECTIVE ACTIVITY
APPEARS TO BE STRONGLY TIED TO THE DIURNAL CYCLE WITH ACTIVITY
GRADUALLY WEAKENING EACH EVENING WITH LOSS OF DAYTIME HEATING.
EXPECT HIGHS THROUGH MIDWEEK TO CLIMB WELL INTO THE MIDDLE TO UPPER
80S EACH AFTERNOON WITH A FEW LOW 90S NOT OUT OF THE QUESTION.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
5 PM SUN UPDATE... WPC/NWP CONSENSUS SHOWS A FLAT ERN CONUS UPR RIDGE...
GRADUALLY TRANSITIONING TWDS A TROUGH AXIS THROUGH THE OH VLY WITH
TIME. THUS...WE'LL CONTINUE WITH DAILY CHCS FOR SHRA/TSRA...AS A
MOIST SW FLOW ALOFT PREVAILS...ALG WITH FREQUENT PASSAGES OF UPR-
LVL WAVES AND SFC BNDRYS THROUGH THE PD.

TEMPS SHOULD AVERAGE CLOSE TO SEASONAL NORMS FOR LATE JUNE (HIGHS
FROM THE MID 70S-MID 80S).

PREV DISC... A FLAT RIDGE WILL EXIST OVER MUCH OF THE EASTERN
CONUS THIS PERIOD. IMPULSES WILL ROTATE OVER THE TOP OF THE RIDGE,
WHILE WARM/MOIST AIR WILL REMAIN IN PLACE ACROSS NY/PA TYPIFIED BY
850MB TEMPS OF 16C TO 20C.

THE RESULT WILL BE A MILD TEMPERATURE PATTERN, WITH THE DAILY
THREAT FOR ISOLATED TO SCATTERED THUNDERSTORMS. THE BEST CHANCE
FOR THUNDERSTORMS WILL BE ON THURSDAY, WHEN A TROF OVER SOUTHERN
CANADA DIPS ACROSS THE GREAT LAKES TOWARD LAKE ONTARIO.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...

CONV WILL CONT TO WEAKEN THIS EVE BUT LGT FOG AND AND HAZE WILL
LIKELY CONT FOR MUCH OF THE NGT WITH THE LEFTOVER MOISTURE. FOG
MAY RESULT SOME BRIEF IFR VSBYS AT ELM LATE AT NGT. FOR
MON...MIXING IN THE MRNG WILL QUICKLY BURN OFF THE FOG LVG VFR CIGS
AND VSBYS THRU THE DAY. SOME LATE DAY CONV SEEMS LIKELY BUT HAVE
ELECTED TO LEAVE THEM OUT OF THE TAF FOR NOW. ONCE BETTER LOCATION
AND TIMING INFO IS DVLPD THEY LIKELY BE ADDED TO THE FCST.

OUTLOOK...TUE THROUGH FRI...

RESTRICTIONS ARE PSBL EACH DAY...MAINLY IN THE AFTN/EVE...WITH AT
LEAST SCTD SHRA/TSRA FORESEEN. PATCHES OF OVERNIGHT/EARLY AM LOW
CLDS/FOG ARE ALSO PSBL.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...CMG
NEAR TERM...CMG
SHORT TERM...CMG
LONG TERM...DJP/MLJ
AVIATION...DGM/MLJ
Hazardous weather outlook, Jun 23, 7:23 PM EDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
723 PM EDT SUN JUN 23 2013

NYZ009-015>018-036-037-044>046-057-242330-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-MADISON-
SOUTHERN ONEIDA-CORTLAND-CHENANGO-OTSEGO-DELAWARE-
723 PM EDT SUN JUN 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ022>025-055-056-PAZ038-039-242330-
STEUBEN-SCHUYLER-CHEMUNG-TOMPKINS-TIOGA-BROOME-BRADFORD-SUSQUEHANNA-
723 PM EDT SUN JUN 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS EVENING.
LOCALIZED AREAS OF HEAVY RAIN ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NYZ062-PAZ040-043-044-047-048-072-242330-
SULLIVAN-NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-
SOUTHERN WAYNE-
723 PM EDT SUN JUN 23 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEASTERN NEW YORK AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MSE

In the hours before

Special weather statement, Jun 23, 3:28 PM EDT, 4 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
328 PM EDT SUN JUN 23 2013

NYZ036-037-232030-
MADISON NY-ONEIDA NY-
328 PM EDT SUN JUN 23 2013

...LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTH CENTRAL ONEIDA AND
SOUTHERN MADISON COUNTIES...

* AT 327 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING SMALL HAIL...
  STRONG GUSTY WINDS...AND VERY HEAVY RAIN.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM WATERVILLE TO STOCKBRIDGE TO
  ERIEVILLE...AND MOVING EAST AT 25 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  HAMILTON AT 355 PM EDT...

THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.

LAT...LON 4303 7521 4288 7520 4287 7525 4279 7525
      4277 7528 4275 7529 4274 7532 4275 7545
      4274 7561 4276 7589 4285 7590 4295 7569
      4305 7539

MLJ
Special weather statement, Jun 23, 3:29 PM EDT, 4 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
329 PM EDT SUN JUN 23 2013

NYZ016>018-044-232030-
CAYUGA NY-CORTLAND NY-ONONDAGA NY-SENECA NY-
329 PM EDT SUN JUN 23 2013

...STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CORTLAND...SENECA...
SOUTHERN CAYUGA AND SOUTHWESTERN ONONDAGA COUNTIES...

* AT 323 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM.  THIS STORM WAS LOCATED NEAR UNION SPRINGS...
  AND MOVING EAST AT 20 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  MAPLETON AT 340 PM EDT...
  AUBURN AT 345 PM EDT...
  WYCKOFF AT 350 PM EDT...
  OWASCO AND MORAVIA AT 400 PM EDT...
  NILES AND SKANEATELES AT 410 PM EDT...

THIS STORM WILL PRODUCE VERY HEAVY RAIN AND STRONG GUSTY WINDS. A
FEW TREES MAY COME DOWN IN AREAS WITH STRONGEST WINDS.

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4272 7622 4262 7677 4285 7681 4294 7697
      4301 7697 4302 7696 4303 7687 4303 7650
      4304 7650 4305 7649

MSE

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 1:11 PM EDTSpecial Weather StatementBGMOtsego34 min
Jun 24, 1:15 PM EDTSpecial Weather StatementBGMTioga45 min
Jun 24, 1:48 PM EDTSevere Thunderstorm WarningBGMOtsego27 min
Jun 24, 1:53 PM EDTSevere Thunderstorm WarningBGMTompkins67 min
Jun 24, 1:58 PM EDTSevere Thunderstorm WarningBGMChemung, Schuyler62 min
Jun 24, 2:30 PM EDTFlash Flood WatchBGMChemung, Chenango, Delaware, Madison, Oneida, Otsego and 5 more5 hr
Jun 24, 2:30 PM EDTSevere Thunderstorm WarningBGMTioga, Tompkins60 min
Jun 24, 3:10 PM EDTSevere Thunderstorm WarningBGMChemung, Steuben65 min
Jun 24, 3:11 PM EDTSevere Thunderstorm WarningBGMBroome64 min
Jun 24, 3:17 PM EDTSevere Thunderstorm WarningBGMOtsego58 min
Jun 24, 3:58 PM EDTSevere Thunderstorm WarningBGMMadison, Oneida62 min
Jun 24, 4:56 PM EDTSevere Thunderstorm WarningBGMDelaware, Otsego64 min
Jun 24, 5:05 PM EDTFlash Flood WarningBGMOtsego3 hr
Jun 24, 6:10 PM EDTFlash Flood WarningBGMChenango3 hr
Jun 24, 6:39 PM EDTSevere Thunderstorm WarningBGMSchuyler66 min
Jun 24, 12:57 PM EDTSpecial Weather StatementBGMBradford63 min
Jun 24, 1:18 PM EDTSevere Thunderstorm WarningBGMBradford57 min
Jun 24, 1:56 PM EDTSevere Thunderstorm WarningBGMLackawanna, Susquehanna, Wyoming64 min
Jun 24, 2:19 PM EDTFlash Flood WarningBGMWyoming3 hr
Jun 24, 2:38 PM EDTSevere Thunderstorm WarningBGMSusquehanna, Wayne67 min
Jun 24, 4:03 PM EDTSevere Thunderstorm WarningBGMLackawanna, Luzerne, Wyoming57 min
Jun 24, 4:24 PM EDTSevere Thunderstorm WarningBGMWyoming51 min
Jun 24, 4:36 PM EDTFlash Flood WarningBGMLuzerne, Wyoming3 hr

Nearby

Flash Flood Warnings in New York, 2013Flash Flood Warnings in Pennsylvania, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.